MAA Writing Awards
The Convergence of Fourier Series
Year of Award: 1935
Award: Chauvenet Prize
Publication Information: The American Mathematical Monthly, vol. 41 (1934), pp. 67-84
Summary: The author provides an outline of how to explain Fourier series to a general mathematical audience with no mathematical preparation assumed beyond calculus.
About the Author: (from The American Mathematical Monthly, vol. 41 (1934)) Dunham Jackson was at the University of Minnesota at the time of publication.